advertisement
Question
Posted by: Anonymous | 2009-05-30

cilift

Ive been on cilift for about 4 years and would like to stop using it. for the past few weeks Ive been taking only half a tablet. Im not sure how to stop using an inti-depressant and would like some advise. thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Odd, I feel so sure I have already responded to this question. I wonder why you have ben on Cilift for 4 years. Generally, for a single episode of properly diagnosed Depression, one would remain on the meds for at least 6 to 9 months, before coming off them over a few days of gradually reducing dosage. After a second, in some cases, and most often after a third depression episode, most experts would recommend staying on the meds long-term, to reduce the otherwise more significant risk of further episodes. Once in this latter situation, one would usually best consult with yoru prescribing shrink for re-assessment and a discussion before reaching the decision to some off the meds. And obviously you would then evolve a plan for coming off them, during that consultation.
As it is, if you've been down to half a tablet for some weeks, you could probably stop withouit further consequences.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement